Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1474–1481 (Mi zvmmf5994)  

The construction of a difference scheme for systems of equations of the method of spherical harmonics

G. K. Kaishibaeva, U. M. Sultangazin

Alma-Ata

Full text: PDF file (631 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 128–135

Bibliographic databases:

UDC: 518:517.9:533.9
MSC: Primary 65N06; Secondary 45K05, 65R20, 65N12, 33C55, 35L40, 35L45
Received: 26.12.1972
Revised: 22.12.1976

Citation: G. K. Kaishibaeva, U. M. Sultangazin, “The construction of a difference scheme for systems of equations of the method of spherical harmonics”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1474–1481; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 128–135

Citation in format AMSBIB
\Bibitem{KaiSul77}
\by G.~K.~Kaishibaeva, U.~M.~Sultangazin
\paper The construction of a difference scheme for systems of equations of the method of spherical harmonics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1474--1481
\mathnet{http://mi.mathnet.ru/zvmmf5994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455457}
\zmath{https://zbmath.org/?q=an:0396.65056}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 128--135
\crossref{https://doi.org/10.1016/0041-5553(77)90178-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5994
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1474

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:106
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021